# SDR DL757010567

- Difficulty date: April 6, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 53,249 hours, 29,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N370062
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH SEVERAL DENTS AND GOUGES   AROUND THE LOWER PORTION OF THE R4 DOOR CUTOUT.  THERE WERE ALSO SEVERAL EXISTING REPAIRS IN THE AREA.  TO REMOVE THE   DAMAGE AND ELIMINATE THE EXISTING REPAIS, THE ENTIRE SKIN   PANEL WAS REMOVED.  A NEW SKIN PANEL WAS INSTALLED PER ER/A 380033-14.
